CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Optimal rotated block-diagonal preconditioning for discretized optimal control problems constrained with fractional time-dependent diffusive equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 163, 页码: 126-146
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:37/0  |  Submit date:2021/04/26
Fractional optimal control problem  Numerical discretizations  Block two-by-two linear system  Preconditioning  Spectral bounds  Krylov subspace iteration methods  Convergence property  
On SSOR-like preconditioners for non-Hermitian positive definite matrices 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2016, 卷号: 23, 期号: 1, 页码: 37-60
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
non-Hermitian matrix  positive definiteness  preconditioning  SSOR iteration  eigenvalue distribution  
POSITIVE-DEFINITE MEMORYLESS SYMMETRIC RANK ONE METHOD FOR LARGE-SCALE UNCONSTRAINED OPTIMIZATION 期刊论文
PACIFIC JOURNAL OF OPTIMIZATION, 2011, 卷号: 7, 期号: 1, 页码: 29-41
Authors:  Leong, Wah June;  Abu Hassan, Malik
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
large-scale unconstrained optimization  symmetric rank one method  memoryless method  optimal scaling  
CONSTRUCTIVE STABILIZATION OF QUADRATIC-INPUT NONLINEAR SYSTEMS WITH BOUNDED CONTROLS 期刊论文
JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, 2008, 卷号: 14, 期号: 4, 页码: 571-593
Authors:  Zhong, Jianghua;  Cheng, Daizhan;  Hu, Xiaoming
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Quadratic-input nonlinear system  global stabilization  bounded control  Lyapunov control function  
Structured preconditioners for nonsingular matrices of block two-by-two structures 期刊论文
MATHEMATICS OF COMPUTATION, 2006, 卷号: 75, 期号: 254, 页码: 791-815
Authors:  Bai, ZZ
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
block two-by-two matrix  preconditioner  modified block relaxation iteration  eigenvalue distribution  positive definiteness  
Convergence theorems for parallel multisplitting two-stage iterative methods for mildly-nonlinear systems 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2003, 卷号: 362, 页码: 237-250
Authors:  Bai, ZZ;  Wang, CL
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
system of mildly nonlinear equations  symmetric-positive definiteness  symmetric P-regular splitting  local and global convergence